# SDR 01FDEA00854

- Difficulty date: September 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 35,235 hours, 12,739 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Detector
- Condition: Failed
- Location: Proximity
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

01-320 SYS 1 LAND GEAR FAIL TO RETRACT.  R&R PROXIMITY DETECTOR PER 32-00-00.
